# SDR USAA060151

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR END OF VERT STAB L/E.   SANDED AND REPAIRED AREA WITH COMPOSITE REPAIR, DEFECT SIZE: 6 INCHES X 3 INCHES.
